# SDR 9706039989

- Difficulty date: March 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8945E
- Make and model: Doug DC-9-31
- Aircraft serial: 47181
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Clips
- Condition: Out Of Adjust
- Location: Tail Cone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK, FOUND THAT EXCESSIVE FORCE WAS REQUIRED TO PULL INTERIOR TAIL CONE RELEASE HANDLE FROM RETAINING CLIPS.  ADJUSTED CLIPS, FUNCTIONAL CHECK OK.
